# SDR HNAA0600089

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 39,164 hours, 44,032 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SEVERE NOSE WHEEL VIBRATION AFTER GEAR RETRACTION AND STRONG ODOR OF BURNED RUBBER.  REPLACED NOSE GEAR SHOCK STRUT.  (OPEN)
